# SDR ASAA2015090212912

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 25,410 hours, 7,595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER TAKEOFF.  AFTER RESET, IT EXTINGUISHED. UPON RECALL IT ILLUMINATES, BUT CLEARS ON RESET.  ACFT GROUNDED.  ACCOMPLISHED CABIN TEMP CONTROLLER BITE.  FOUND LT PACK TCV VALVE FAULT.  RESET, OPS CHECK NORMAL. NO HISTORY, REF FIM TASK 21-61-00-810-801.
